# SDR SWAA2012040902942

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 35,629 hours, 24,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7972155512
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYDRAULIC QUANTITY LOW (FOUND RUDDER PRESSURE LINE LEAKING.  REMOVED AND REPLACED PIPE ASSY PER MM.
